# SDR ASAA2015041911412

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,013 hours, 7,657 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU.  ACFT GROUNDED. RESET SATCOMM CB REF FIM TASK 23-15, TASK 801, SATCOM PROMPT DISPLAYS.
